# SDR ASAA2023040942786

- Difficulty date: April 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,216 hours, 11,928 cycles
- System (JASC): 2310 · HF Communications System
- Part: Panel
- Part number: G716401
- Part serial: 463
- Condition: Faulty
- Location: Flight Deck
- Part time: 26,755 hours, 8,381 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE HF/ UPPER HALF OF THE #1 HF/ SAT XFER SWITCH LIGHT IS DARK. IT DOES HOWEVER ILLUMINATE DURING LIGHTS TEST. HF RADIO #1 APPERA TO BE WORKING NORMALLY. GROUNDED - YES. REMOVED AND REPLACED HF/ SAT PANEL REF B737-800 AMM 23-15-00. OPS CHECK GOOD.
